# SDR CHQA20140506130

- Difficulty date: May 6, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N974RP
- Make and model: Emb EMB-145MP
- Aircraft serial: 145203
- Aircraft time: 35,177 hours, 32,696 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 21,100 hours, 23,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY FLOOR LIGHT STRIP AT THE EMERGENCY EXIT WAS FOUND TO BE BROKEN.  REPLACED THE EMERGENCY LIGHT FLOOR STRIP AT THE EMERGENCY EXIT.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
